MathSciNet Relay Station
MathSciNet bibliographic data
MR1733695 (2001m:76056) 76H05 (35L65 35L67 35R35)
Čanić, Sunčica; Keyfitz, Barbara Lee; Lieberman, Gary M. A proof of existence of perturbed steady transonic shocks via a free boundary problem. Comm. Pure Appl. Math. 53 (2000), no. 4, 484–511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement